MathSciNet Relay Station
MathSciNet bibliographic data
MR1042260 54H20 (54F15 54F50 54F65)
Aarts, J. M.; Fokkink, R. J. The classification of solenoids. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1161–1163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement